Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Rash related to Antibiotics and Yeast infection
    avatar
    An_242134 posted:
    Ok i had rash looking itchy area onn my knuckle and i went to the doctor and she gave me anti-fungal cream?

    Y did i get a yeast infection? on my knucle
    The only thing put on there was LOTS of neosporin WHICH
    IS ANTIBIOTICS....

    The doctor looked at it and said it was fungal or yeast infection... Raised bump , scally , and itchy lil red around the corners or perimeter

    and at first it was on my right knuckle now it looks like its on my ear cause it tocuehd while i sleep on my hand... and maybe on my shaft of the penis, not visble but i feel little itch....

    CAN EXCESS ANTIBIOTICS over my kncules be the cause for fungal infection or YEAST infection i put it on because my knucles were dry!
    Reply
     
    avatar
    Mary Ruth Buchness, MD responded:
    Dear An_242134,
    The answer is yes, excessive use of antibiotics can lead to a yeast infection. Did your problem get better with the antifungal cream? It is much more common to get hand eczema than yeast on the knuckles. If you didn't get better with the antifungal, than I think you had eczema.
     
    avatar
    An_242134 replied to Mary Ruth Buchness, MD's response:
    yes it went away after i used the anti-fungal cream, just after 2 days... I was just worried... thank you


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Expert Blog

    Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

    Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.